×

zbMATH — the first resource for mathematics

Dimension of commutative subrings in R\(_{n,k}\). (English. Russian original) Zbl 0246.16016
Funct. Anal. Appl. 1, 325-327 (1967); translation from Funkts. Anal. Prilozh. 1, No. 4, 79-81 (1967).
MSC:
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
PDF BibTeX Cite
Full Text: DOI
References:
[1] I. M. Gel’fand and A. A. Kirillov, DAN SSSR,167, No. 3 (1966), 503-505.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.